IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Hidetsugu Irie (Univ. of Tokyo)
Vice Chair Michihiro Koibuchi (NII), Kota Nakajima (Fujitsu Lab.)
Secretary Shinya Takameda (Hokkaido Univ.), Tomoaki Tsumura (Nagoya Inst. of Tech.)
Assistant Shugo Ogawa (Hitachi), Eiji Arima (Univ. of Tokyo)

Technical Committee on Dependable Computing (DC) [schedule] [select]
Chair Hiroshi Takahashi (Ehime Univ.)
Vice Chair Tatsuhiro Tsuchiya (Osaka Univ.)
Secretary Masayuki Arai (Nihon Univ.), Kazuteru Namba (Chiba Univ.)

Special Interest Group on System Architecture (IPSJ-ARC) [schedule] [select]
Chair Hiroshi Inoue (Kyushu Univ.)
Secretary Masaaki Kondo (Univ. of Tokyo), Ryota Shioya (Nagoya Univ.), Miho Tanaka (Fujitsu Labs.), Yohei Hasegawa (Toshiba Memory)

Conference Date Mon, Oct 12, 2020 09:45 - 18:00
Topics Architecture, Computer Systems, Dependable Computing, etc. (HotSPA2020) 
Conference Place Online 
Announcement ■参加申込
いずれかの研究会にてお申し込みをいただければ,全てのセッションに御参加
いただけます.CPSY/DCにてお申込みの場合は,お申込みの完了直後ではなく
開催前日までに参加に必要なURL等を送付する形とさせていただきます.
・ARCにて参加を申し込まれる方
https://www.ipsj.or.jp/kenkyukai/event/arc234.html
・CPSY/DCにて参加を申し込まれる方
(一般の方, 技報ダウンロード権が必要な学生の方)
https://www.ieice.org/ken/user/index.php?cmd=participation&tgs_regid=d2a64a815a00addfac5f64e881a2e5d7ff958ddbf0c6c19cca3d945b3f3f4610
(学生聴講参加の方: 技報ダウンロード権なし)
https://docs.google.com/forms/d/e/1FAIpQLSdMF0vepyrNg710aeYmmO8tf_n3_uiN8AHMDFOzTKuuwEjpow/viewform
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on DC, CPSY.

Mon, Oct 12 AM 
09:45 - 10:45
(1) 09:45-10:15  
(2)
CPSY
10:15-10:45 Replay overhead reduction in Embedded Non-stop OS that using Trace Buffer CPSY2020-17 DC2020-17 Nao Sugiyama, Shota Nakabeppu, Nobuyuki Yamasaki (Keio Univ.)
  10:45-11:00 Break ( 15 min. )
Mon, Oct 12 PM 
11:00 - 12:00
(3) 11:00-11:30  
(4)
CPSY
11:30-12:00 Taint tracking system in container-based virtualization environment CPSY2020-18 DC2020-18 Ayato Tachibana, Hidetsugu Irie, Shuichi Sakai (UTokyo)
  12:00-13:00 Break ( 60 min. )
Mon, Oct 12 PM 
13:00 - 14:00
(5) 13:00-13:30  
(6) 13:30-14:00  
  14:00-14:10 Break ( 10 min. )
Mon, Oct 12 PM 
14:10 - 15:10
(7)
DC
14:10-14:40 Soft error tolerant SR latch using C-element CPSY2020-19 DC2020-19 Ibuki Nakata, Kazuteru Namba (Chiba Univ)
(8) 14:40-15:10  
  15:10-15:20 Break ( 10 min. )
Mon, Oct 12 PM 
15:20 - 16:20
(9)
DC
15:20-15:50 Note on CNN-Based Defect Location Estimation on LSI Layouts CPSY2020-20 DC2020-20 Yoshikazu Nagamura (Tokyo Metro. Univ.), Masayuki Arai (Nihon Univ.), Satoshi Fukumoto (Tokyo Metro. Univ.)
(10)
CPSY
15:50-16:20 A Case for FPGA Implementation of ODE-Based Neural Networks CPSY2020-21 DC2020-21 Hirohisa Watanabe, Hiroki Matsutani (Keio Univ.)
  16:20-16:30 Break ( 10 min. )
Mon, Oct 12 PM 
16:30 - 18:00
(11) 16:30-18:00  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address CPSY WEB
https://www.ieice.org/~cpsy/ 
DC Technical Committee on Dependable Computing (DC)   [Latest Schedule]
Contact Address Masayuki Arai (College of Industrial Technology, Nihon Univ.)
E-: ain-u 
IPSJ-ARC Special Interest Group on System Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address  


Last modified: 2020-11-06 15:44:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CPSY Schedule Page]   /   [Return to DC Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan